# SDR ASAA2018110326711

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 10,736 hours, 3,500 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES WHEN PRESSING RECALL. EXTINGUISHES WHEN PRESSING MASTER CAUTION. GROUNDED - YES. CW B737-900 FIM 21-62 TASK 801. NO CURRENT FAULTS. RH CONTROLLER SHOWS FC 21-51406 SRADA EXIT CBIT FOR LEG 00 IN HISTORY INTERMITTENT RECOVERED. RAN GROUND TEST AND OPERATED RH PACK FOR 10 MINUTES. NO DEFECT NOTED PER ABOVE FIM.
